# SDR FDEA201102090517

- Difficulty date: February 9, 2011
- Submitted: February 15, 2011
- Operation: Air carrier
- Aircraft: N614FE
- Make and model: Doug MD-11F
- Aircraft serial: 48528
- Aircraft time: 61,038 hours, 14,109 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: AFA78087
- Condition: Cracked
- Location: Bs 1761
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK CARGO FLOORBEAM LOWER CHORD AT STA 1761, "X" = -107 FOUND DEFORMED, CRACKED.  REPAIRED AS PER E.A. 1-5310-143855, PART 1,  REPAIR CLASSIFIED AS MAJOR AS PER GMM 6-2-100, REVISION 111.
